I don’t know what it’ll take to get people off the aspirin wagon.

There have been WARNINGS… but the warnings were pooh-poohed.

There have been STUDIES… but the studies were ignored.

And there are about a gazillion people who can tell ya first-hand about the toll this drug takes on the gut… ripping up the walls like you swallowed a tiny, angry tiger.

Yet right now… at this very moment… just about HALF of all seniors are STILL taking aspirin every day!

It’s sheer insanity, if you ask me…

And the latest “case report” reveals yet one more reason to HEED the warningsLISTEN to the studies… and PAY ATTENTION to the victims.

Because it shows a FRIGHTENING risk – one that your own doctor might not be able to properly diagnose!

The HIDDEN toll of aspirin

It looks like a stroke.

It looks SO MUCH like a stroke, they might think that’s what you’re having.

They might even TREAT you for a stroke when you turn up with the symptoms, especially the one that just SCREAMS stroke…

Near-paralysis on one side of the body.

The case report notes a woman who woke up with extreme weakness in her arms and legs.

In the ER, she burst into fits of laughter at all the wrong times… spoke of “masked angels” saving her from a fall… and reported blurred vision, shortness of breath, and more during her disorganized, wandering answers.

Most docs see that, and they think “stroke.” GOTTA be a stroke, they’ll say.

Except… It’s NOT a stroke. Not in this case, anyway -- as the brain scan turned up nothing new in there.

As you’ve probably guessed by now, it was aspirin.

Now, this lady wasn’t taking the “baby” aspirin that older folks take for “heart health.” She was taking it for pain -- 325 mg every two hours while awake.

Too much? Sure. But it ain’t exactly an overdose either.

That’s about 8 doses and a total of 2,600 mg per day

Well BELOW the supposed “upper limit” of 4,000 mg per day.

Yet she managed to suffer from “salicylate toxicity” -- a.k.a. too much aspirin.

I bet this happens A LOT MORE than they’ll ever admit…

Especially when you consider some people take a dose for heart health… AND THEN MORE for some pain.

Some people could take more still without realizing it. Aspirin is secretly tucked away in other products like Alka-Seltzer.

Plop, plop, fizz, fizz – oh what a mistake it is!

For pain, take something else -- ANYTHING else.

Ideally, you’d go for natural options like UC-II collagen for knee pain… or a topical formula built around capsaicin and/or menthol for back and muscle pain.

And if you’re worried about your heart risk, for God’s sake avoid the aspirin. Studies show it’s far more likely to CAUSE dangerous internal bleeds than cut your risk of a first heart attack.

Stick to common sense stuff for your heart health. I like CoQ10, L-Carnitine, magnesium and vitamin E as mixed tocopherols.

In Your Corner,

Dr. Allan Spreen